# SDR UALA2012041502279

- Difficulty date: April 13, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,491 hours, 14,140 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 2780540102
- Part serial: 56
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO APU BLEED AIR FOR CABIN APU RUNS ELECT OKAY.  REPLACED BLEED VALVE, NO HELP.  ACP'D MEL REQUIREMENTS.  REPLACED APU SHUTOFF VALVE AND FLOW CONTROL VALVE PER MM.  RESET APU CONTROLLER, OPS NORMAL.
